Sh:907

Bib entry
@article{Sh:907,
 author = {Shelah, Saharon},
 title = {{EF-equivalent not isomorphic pair of models}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {136},
 number = {12},
 year = {2008},
 pages = {4405--4412},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-08-09362-3},
 mrclass = {03C50 (03C55)},
 mrnumber = {2431056},
 mrreviewer = {Enrique Casanovas},
 doi = {10.1090/S0002-9939-08-09362-3},
 note = {\href{https://arxiv.org/abs/0705.4126}{arXiv: 0705.4126}},
 arxiv_number = {0705.4126}
}